# SDR 2024FA0000257

- Difficulty date: March 15, 2024
- Submitted: March 25, 2024
- Operation: General aviation
- Aircraft: N739S
- Make and model: Pilats PC1247
- Aircraft serial: 844
- Aircraft time: 3,137 hours, 1,955 cycles
- Engine: Pwc PT6A67B
- Engine time: 3,137 hours, 1,955 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085029
- Part serial: P1061
- Condition: Failed Insp
- Location: Engine
- Part time: 3,333 hours, 262 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION IT WAS NOTED THAT THE STARTER-GENERATOR BRUSHES WERE WORN TO NEAR 1/4 LIFE REMAINING MARKS. UPON REVIEWING THE HISTORY ON THIS STARTER-GENERATOR IT WAS DISCOVERED THAT THE COMPONENT HAD ACCRUED 362.8 HOURS SINCE OVERHAUL. THIS STARTER-GENERATOR HAS A TBO OF 1200 HOURS AND A BRUSH INSPECTION EVERY 600 HOURS. NO OTHER ANOMALIES WERE NOTED. THIS IS THE FIFTH PREMATURE FAILURE OF THIS PART NUMBER STARTER GENERATOR OBSERVED BY THIS PART 135 CH IN THE PAST 8 MONTHS.
